# SDR GLBA20091111F

- Difficulty date: November 10, 2009
- Submitted: November 23, 2009
- Operation: Air carrier
- Aircraft: N195GL
- Make and model: Beech 1900D
- Aircraft serial: UE195
- Aircraft time: 29,267 hours, 37,310 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE SCHEDULED MX, DISCOVERED 2 LOCK FASTENER HOLES MISDRILLED (HOLES ARE STEPPED) AT/ON THE LT WING, AFT WING SPAR ON THE FWD SIDE OF THE  SPAR AT WS 127.288 AND 129.588.  MAINTENANCE REPAIRED THE AFFECTED AREA AND PERFORMED THE REQUIRED RII INSPECTIONS I.A.W. E.O. 09-1900-57-006. MATERIALS UTILIZED FOR THE REPAIR ARE INCLUDED IN THE ENGINEERING ORDER.
